- -

Effective representations of the space of linear bounded operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Effective representations of the space of linear bounded operators

Show full item record

Brattka, V. (2003). Effective representations of the space of linear bounded operators. Applied General Topology. 4(1):115-131. doi:10.4995/agt.2003.2014.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82323

Files in this item

Item Metadata

Title: Effective representations of the space of linear bounded operators
Author: Brattka, Vasco
Issued date:
Abstract:
[EN] Representations of topological spaces by infinite sequences of symbols are used in computable analysis to describe computations in topological spaces with the help of Turing machines. From the computer science point ...[+]
Subjects: Computable functional analysis , Effective representations
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2014
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2014
Thanks:
Work partially supported by DFG Grant BR 1807/4-1
Type: Artículo

This item appears in the following Collection(s)

Show full item record